# SDR UIEA2020071321533

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,344 hours, 15,355 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 1368
- Condition: Warning Message
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN OFF ILLUMINATED IN FLIGHT,  SERVICED THE RT ENGINE IDG IAW AMM 12-13-03A. ACCOMPLISHED BITE TEST OF BPCU. REPLACED THE RT GCU IAW AMM 24-22-02. OPS CHECKED GOOD. NO LEAKS NOTED FROM IDG IAW AMM 71-00-00.
